Journal of Function Spaces

Journal of Function Spaces / 2009 / Article

Open Access

Volume 7 |Article ID 739134 | https://doi.org/10.1155/2009/739134

Yasuo Komori, Katsuo Matsuoka, "Boundedness of several operators on weighted Herz spaces", Journal of Function Spaces, vol. 7, Article ID 739134, 12 pages, 2009. https://doi.org/10.1155/2009/739134

Boundedness of several operators on weighted Herz spaces

Academic Editor: Hans Triebel
Received01 May 2007

Abstract

We consider the boundedness of singular integral operators and fractional integral operators on weighted Herz spaces. For this purpose we introduce generalized Herz space. Our results are the best possible.

Copyright © 2009 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder
Views663
Downloads841
Citations

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.